| Model Number |
M00584240 |
| Medical Device Problem Codes |
Break (1069); Failure to Fold (1255)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution rx was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the tome was having difficulty bowing and then the cut wire broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another jagtome revolution rx.There were no patient complications reported as a result of this event.